# SDR A6WA200840302

- Difficulty date: April 9, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 9,799 hours, 9,145 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stuck
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN SERVICE DOOR USING OUTSIDE HANDLE.  (M)
